# SDR FDEA202012173173

- Difficulty date: December 17, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11F
- Aircraft serial: 48598
- Aircraft time: 85,075 hours, 17,838 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA83901
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN-UNDER SIDE OF SEAT TRACK FROM STATION 939 TO STATION 979, X=8.5 FOUND   CRACK.  CABIN-AT STATION 939 TO STATION 979, X=8.5 CRACKED SEAT TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM STATION 929 TO EXISTING SPLICE STATION 989 X=8.5, AS PER SRM 53- 00-52 -2R REPAIR 1 FIGURE 201.  REPAIR CLASSIFIED AS MAJOR, PER GMM 6-2-100.
